# SDR UALA2011062203055

- Difficulty date: June 21, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 73,419 hours, 21,383 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Nicked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A NICK ON BLADE NR 12 AND A NICK ON BLADE NR 15.  REPAIRED BLADES.
